RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 19, Issue 5  


The asymptotic representation at a point of the derivative of orthonormal polynomials
B. L. Golinskii
659
The representations of functions by orthogonal series possessing martingale properties
R. S. Davtyan
673
The Keldysh–Sedov problem for functions holomorphic in a bi-halfplane
V. A. Kakichev, Le-din' Zon
681
Approximation of Dirichlet polynomials in cases of sparse exponents
Z. Sh. Karimov
691
The best approximation of classes $W_1^r(I^s)$ in the space $L_\infty(I^s)$
V. E. Maiorov
699
The kernel of a sequence obtained from a given sequence with the aid of a regular transformation
A. A. Shcherbakov
707
2-Divisible groups over $Z$
V. A. Abrashkin
717
Infinite groups satisfying the normalizer condition for nonprimary subgroups
K. Sh. Kemkhadze
727
Compactness conditions for groups of automorphisms of topological groups
O. V. Mel'nikov
735
The $\mathfrak F$-length of finite groups
V. I. Kharlamova
745
An example of a locally unsolvable differential equation of quasiprincipal type with a real-valued weighted principal symbol
N. A. Shananin
755
Differential operator with irregular splitting boundary conditions
A. P. Khromov
763
Linear differential equations with constant coefficients on arcwise-connected manifolds
N. I. Yatskin
773
Generalized resolvents of symmetric operators with arbitrary defect numbers
E. L. Aleksandrov, G. M. Il'mushkin
783
An extremal theorem of Riemannian geometry
S. V. Buyalo
795
$K$-spaces of constant holomorphic sectional curvature
V. F. Kirichenko
805
Deformability of surfaces of positive curvature
S. B. Klimentov
815
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019